|Answer to Facial Wasting
Oct 18, 2000
This is a response to Michael's question posted October 9. I live near NYC and also have facial wasting and kept Kgrif's email for my own future reference. He said he would be happy to get emails from anyone suffering from this problem. I am waiting to see if anything good happens with those two injectable substances reported on at (I think) the lipodystrophy conference: New-Fill and methacrylate, what I read about them sounded promising and the before and after pictures of New-Fill results I saw on the Web were impressive. Anyway, good luck Michael and to everyone suffering from this nightmarish problem, it is a real quality of life issue, and a special thank you to all you doctors working so hard toward helping those of us afflicted with it!!
Response from Dr. Fisher
Any and all suggestions for facial wasting are appreciated by us. Thanks
Antiretrovirals & Herbal Therapies
Should I or Shouldn't I?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.